| Catalog Number |
800804 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/19/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inserter sliced the tubing and did not create pressure to expand.Implant did not expand.
Additional Manufacturer Narrative
Lot# 06291501.Method: device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.If user hits too hard on the proximal end of the inserter, peek tube may rub aggressively against distal metal edges of the inserter and eventually get cut.Conclusion: one of the possible factors for tube set being cut is user applying excessive force.
Event or Problem Description